Alert archive / Indiana / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 49, NWS Northern Indiana

June 25, 2023Kosciusko County, Marshall County, Indiana

NWS Northern Indiana issued this severe thunderstorm warning at Jun 25, 2023, 3:05 PM EDT for Kosciusko County, Marshall County, Indiana. It was in force for 55 min. 22 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 25, 2023, 3:05 PM EDT (19:05 UTC)
Expired
Jun 25, 2023, 4:00 PM EDT
In force
55 min
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Tornado
Possible
Damage threat
Considerable
Hail
2.5 in
Wind
70.0 mph

Counties Kosciusko County, IN, Marshall County, IN

The radar

The Northern Indiana radar (KIWX), 36 km from the middle of the area, began a volume at 19:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 25, 3:06 PM EDTHAIL 2.75Plymouth, INPhotos on Twitter of baseball size hailstones in Plymouth. Time estimated from radar.
Jun 25, 3:06 PM EDTHAIL 2.75Plymouth, INPhotos on Twitter of baseball size hailstones in Plymouth. Time estimated from radar.
Jun 25, 3:06 PM EDTHAIL 2.75Plymouth, INPhotos on Twitter of baseball size hailstones in Plymouth. Time estimated from radar.
Jun 25, 3:10 PM EDTHAIL 13 Nw Twin Lakes, INReport from mPING: Quarter (1.00 in.).
Jun 25, 3:10 PM EDTHAIL 13 Nw Twin Lakes, INReport from mPING: Quarter (1.00 in.).
Jun 25, 3:10 PM EDTHAIL 13 Nw Twin Lakes, INReport from mPING: Quarter (1.00 in.).
Jun 25, 3:10 PM EDTHAIL 13 Nw Twin Lakes, INReport from mPING: Quarter (1.00 in.).
Jun 25, 3:14 PM EDTHAIL 1Argos, IN.
Jun 25, 3:14 PM EDTHAIL 1Argos, IN
Jun 25, 3:17 PM EDTHAIL 1Argos, INReport from mPING: Quarter (1.00 in.).
Jun 25, 3:17 PM EDTHAIL 1Argos, INReport from mPING: Quarter (1.00 in.).
Jun 25, 3:17 PM EDTHAIL 1Argos, INReport from mPING: Quarter (1.00 in.).
Jun 25, 3:17 PM EDTHAIL 1Argos, INReport from mPING: Quarter (1.00 in.).
Jun 25, 3:24 PM EDTTSTM WND DMGTwin Lakes, INLarge tree down, powerlines down, and 1 to 3 inch tree limbs snapped near Twin Lakes, IN. Near the intersection of 13th Road and South Rose Road. Time estimated by radar.
Jun 25, 3:24 PM EDTTSTM WND DMGTwin Lakes, INLarge tree down, powerlines down, and 1 to 3 inch tree limbs snapped near Twin Lakes, IN. Near the intersection of 13th Road and South Rose Road. Time estimated by radar.
Jun 25, 3:24 PM EDTTSTM WND DMGTwin Lakes, INLarge tree down, powerlines down, and 1 to 3 inch tree limbs snapped near Twin Lakes, IN. Near the intersection of 13th Road and South Rose Road. Time estimated by radar.
Jun 25, 3:24 PM EDTTSTM WND DMGTwin Lakes, INLarge tree down, powerlines down, and 1 to 3 inch tree limbs snapped near Twin Lakes, IN. Near the intersection of 13th Road and South Rose Road. Time estimated by radar.
Jun 25, 3:40 PM EDTTSTM WND DMG3 Ssw Milford, INTrained spotter reports tree snapped in half on their property. Multiple large branches across Pinkerton and Price Roads.
Jun 25, 3:40 PM EDTTSTM WND DMG3 Ssw Milford, INTrained spotter reports tree snapped in half on their property. Multiple large branches across Pinkerton and Price Roads.
Jun 25, 3:40 PM EDTTSTM WND DMG3 Ssw Milford, INTrained spotter reports tree snapped in half on their property. Multiple large branches across Pinkerton and Price Roads.
Jun 25, 3:40 PM EDTTSTM WND DMG3 Ssw Milford, INTrained spotter reports tree snapped in half on their property. Multiple large branches across Pinkerton and Price Roads.
Jun 25, 3:40 PM EDTTSTM WND DMG3 Ssw Milford, INTrained spotter reports tree snapped in half on their property. Multiple large branches across Pinkerton and Price Roads.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 25, 1:34 PM EDTTornado WatchSPC6 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 7.1 hours before the alert went out and 245 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2023-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 786 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2023-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 139 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
786 J/kg
Mixed-layer CIN
-214 J/kg
Mixed-layer LCL
1500 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
139 m²/s²
0-3 km storm-relative helicity
147 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted.

567 
WUUS53 KIWX 251905
SVRIWX
INC085-099-252000-
/O.NEW.KIWX.SV.W.0049.230625T1905Z-230625T2000Z/

BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Northern Indiana
305 PM EDT Sun Jun 25 2023

The National Weather Service in Northern Indiana has issued a

* Severe Thunderstorm Warning for...
  Kosciusko County in north central Indiana...
  Marshall County in north central Indiana...

* Until 400 PM EDT.

* At 305 PM EDT, a severe thunderstorm was located over Plymouth,
  moving east at 45 mph.

  HAZARD...Tennis ball size hail and 70 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           considerable tree damage. Wind damage is also likely to 
           mobile homes, roofs, and outbuildings.

* This severe thunderstorm will be near...
  Bourbon around 320 PM EDT.
  Warsaw, Winona Lake and Milford around 340 PM EDT.
  North Webster and Pierceton around 350 PM EDT.

Other locations impacted by this severe thunderstorm include Etna
Green, Big Barbee Lake, Ridinger Lake, Monoquet, Hoffman Lake,
Leesburg, Atwood, Irish Lake, Hibbard and Tippecanoe.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 800 PM EDT for north central
and northeastern Indiana.

Prepare immediately for large hail and damaging winds. People 
outside should move immediately to shelter inside a strong building. 
Stay away from windows.

&&

LAT...LON 4138 8644 4143 8565 4119 8566 4117 8643
TIME...MOT...LOC 1905Z 269DEG 38KT 4131 8631 

TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

JBALL/Fisher
1 follow-up statement
746 
WWUS53 KIWX 251928
SVSIWX

Severe Weather Statement
National Weather Service Northern Indiana
328 PM EDT Sun Jun 25 2023

INC085-099-252000-
/O.CON.KIWX.SV.W.0049.000000T0000Z-230625T2000Z/
Kosciusko IN-Marshall IN-
328 PM EDT Sun Jun 25 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR NORTHERN KOSCIUSKO AND SOUTHEASTERN MARSHALL COUNTIES...

At 328 PM EDT, a severe thunderstorm was located near Bourbon, or 10
miles south of Nappanee, moving east at 40 mph.

HAZARD...Two inch hail and 70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings.

This severe storm will be near...
  Winona Lake and Milford around 345 PM EDT.
  Warsaw around 350 PM EDT.
  North Webster and Pierceton around 355 PM EDT.

Other locations impacted by this severe thunderstorm include Etna
Green, Big Barbee Lake, Little Chapman Lake, Oswego, Ridinger Lake,
Monoquet, Hoffman Lake, Leesburg, Inwood and Atwood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 800 PM EDT for north central
and northeastern Indiana.

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

&&

LAT...LON 4139 8620 4143 8565 4119 8566 4117 8632
TIME...MOT...LOC 1928Z 266DEG 34KT 4130 8606 

TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

JBALL/Fisher

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 2:09 PM EDT, 56 minutes earlier.

Area forecast discussion, Jun 25, 2:09 PM EDT, 56 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
209 PM EDT Sun Jun 25 2023

.SYNOPSIS...
Issued at 207 PM EDT Sun Jun 25 2023

Strong to severe thunderstorms will be possible this afternoon into
early this evening, mainly across northeast Indiana, south-central
Michigan, and northwest Ohio. Cool, breezy, and showery weather
conditions will then follow tonight through Tuesday.

&&

.SHORT TERM...(This Afternoon through Monday)
Issued at 207 PM EDT Sun Jun 25 2023

Severe event on target with all hazards (hail/wind/tornado) in play
as initial discrete convection has already developed into northwest
IN and sw MI. This activity will grow upscale, eventually congealing
into multicellular line segments once reaching the I-69 corridor and
points east. A Tornado Watch has been issued for the entire
forecast around through 00z.

Steepening lapse rates, incoming lift/cooling aloft on the leading
edge of an upper low approaching southern WI, and good pre-frontal
moisture return has pushed MLCAPE values up around 2000 j/kg in a
narrow plume immediately in advance of the system cold front.
Effective deep layer shear generally ranging from 20-30 knots north
to 30-40 knots south, which when combined with the relatively steep
lapse rates should support sustained/robust convection. Hail and
wind look to be the primary threats initially with discrete
convection, with wind and isolated tornadoes where any organization
takes place given strong 0-3 km bulk shear magnitudes within
strengthening 850 mb sw flow. This is conjunction with some subtle
backing of the low level wind field could provide enough low level
hodo curvature for a tornado or two ... highest probs from I-69 east
into northwest OH. The bulk of the severe activity should clear the
forecast area to the east by around 23-00z.

Mostly cloudy skies, blustery northwesterly winds, cooler temps and
scattered rain showers will become the wx story later tonight into
Monday under deep/moist cyclonic flow. The greatest coverage of
showers is expected late morning and afternoon tomorrow given some
diurnal support on the southern periphery of the lower MI centered
low and cool pocket aloft. A few embedded storms can also not be
ruled out during this time if sfc temps can recover into the low to
mid 70s.

&&

.LONG TERM...(Monday Night through Sunday)
Issued at 207 PM EDT Sun Jun 25 2023

The stacked low will migrate east toward the eastern Great Lakes
into Tuesday allowing drier air to filter in. The result should be
lesser rain shower chances and coverage, though northerly winds will
remain on the breezy side and highs will struggle to reach the upper
60s to mid 70s.

A transition to a more common summer pattern will emerge Wednesday
through Friday with more of a quasi-zonal flow regime taking shape
on the northern fringe of a south-central CONUS upper ridge.
Wednesday and Thursday appear to be dry/warmer days with sfc ridging
in control and any convective activity well west-southwest near a
developing frontal zone. This frontal zone and another incoming
upper trough cresting the aformentioned upper ridge then brings
periodic shower/storm chances back into the forecast Friday into
Saturday.

&&

.AVIATION...(For the 18Z TAFS through 18Z Monday Afternoon)
Issued at 110 PM EDT Sun Jun 25 2023

Another round of storms will move through with a cold frontal
passage this afternoon. Storms have developed over northwest IL
and are moving east to northeastward and will likely begin
affecting KSBN around 19-20z period but then move east of the
terminal by 21z Sun. There is a bit more uncertainty to the exact
evolution and initiation further eastward however latest HRRR
guidance has a linear convective feature moving into the KFWA
vicinity around 21z. Strong gusty winds and hail will be possible
with these storms, some look to become severe. Storms should exit
the area after 23z Sun. Scattered showers behind the frontal
boundary with lowering cigs with MVFR conditions after 06z Mon
for KSBN and around 07z for KFWA.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...Small Craft Advisory until 8 PM EDT this evening for LMZ043-046.

&&

SYNOPSIS...Steinwedel
SHORT TERM...Steinwedel
LONG TERM...Steinwedel
AVIATION...Andersen

Visit us at www.weather.gov/iwx

Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Jun 25, 2:12 PM EDT, 53 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Northern Indiana
212 PM EDT Sun Jun 25 2023

INZ005>009-012>015-017-018-020-022>027-032>034-104-116-203-204-216-
MIZ078>081-OHZ001-002-004-005-015-016-024-025-261815-
Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke-Pulaski-Marshall-
Fulton IN-Whitley-Allen IN-White-Cass IN-Miami-Wabash-Huntington-
Wells-Adams-Grant-Blackford-Jay-Eastern St. Joseph IN-
Northern Kosciusko-Southern La Porte-Western St. Joseph IN-
Southern Kosciusko-Cass MI-St. Joseph MI-Branch-Hillsdale-Williams-
Fulton OH-Defiance-Henry-Paulding-Putnam-Van Wert-Allen OH-
212 PM EDT Sun Jun 25 2023 /112 PM CDT Sun Jun 25 2023/

...TORNADO WATCH 374 IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS
EVENING...

This Hazardous Weather Outlook is for northern Indiana, southwest
Michigan and northwest Ohio.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters activation is needed this afternoon.

INZ103-MIZ177-277-261815-
Northern La Porte-Northern Berrien-Southern Berrien-
212 PM EDT Sun Jun 25 2023 /112 PM CDT Sun Jun 25 2023/

...TORNADO WATCH 374 IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS
EVENING...

This Hazardous Weather Outlook is for northern Indiana and
southwest Michigan.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.

Hazardous swimming conditions are possible on Lake Michigan beaches
today.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Dangerous swimming conditions are expected on Lake Michigan beaches
late Monday through Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotters activation is needed this afternoon.

LMZ043-046-261815-
New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI-
212 PM EDT Sun Jun 25 2023

...TORNADO WATCH 374 IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for the nearshore waters of
southeastern Lake Michigan.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.
   Small Craft Advisory.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Conditions hazardous to small craft are expected again late Monday
through early Wednesday.

In the hours before

Local storm report, Jun 25, 2:46 PM EDT, 19 minutes before
Preliminary Local Storm Report
National Weather Service Northern Indiana
246 PM EDT Sun Jun 25 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0238 PM     Tstm Wnd Dmg     2 SE Shoreham           42.03N 86.49W
06/25/2023                   Berrien            MI   Trained Spotter

            Trained spotter reports small branches 1 to
            3 inches in diameter brought down by gusty
            winds.

&&

MJ
Local storm report, Jun 25, 2:55 PM EDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service Northern Indiana
255 PM EDT Sun Jun 25 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     Hail             Knox                    41.29N 86.62W
06/25/2023  M1.00 inch       Starke             IN   Trained Spotter

            Trained spotter reports quarter size hail in
            Knox, IN.

&&

MJ
Special weather statement, Jun 25, 2:55 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Northern Indiana
255 PM EDT Sun Jun 25 2023

INZ104-204-251930-
Eastern St. Joseph IN-Western St. Joseph IN-
255 PM EDT Sun Jun 25 2023

...A strong thunderstorm will impact portions of central St. Joseph
County through 330 PM EDT...

At 255 PM EDT, Doppler radar was tracking a strong thunderstorm over
North Liberty, or 9 miles west of Gulivoire Park, moving east at 30
mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  South Bend around 310 PM EDT.
  Gulivoire Park around 315 PM EDT.

Other locations in the path of this storm include Georgetown and
Mishawaka.

This includes Interstate 80 in Indiana near mile marker 78.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 800 PM EDT for north central
and northwestern Indiana.

&&

LAT...LON 4157 8649 4159 8649 4172 8622 4156 8609
      4152 8648 4156 8650
TIME...MOT...LOC 1855Z 249DEG 28KT 4157 8642

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

Fisher
Local storm report, Jun 25, 2:57 PM EDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Northern Indiana
257 PM EDT Sun Jun 25 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0254 PM     Hail             Royal Center            40.87N 86.50W
06/25/2023  M1.00 inch       Cass               IN   Emergency Mngr

&&
Local storm report, Jun 25, 2:59 PM EDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Northern Indiana
259 PM EDT Sun Jun 25 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0208 PM     Hail             La Crosse               41.32N 86.89W
06/25/2023  M1.00 inch       La Porte           IN   Public

            Public report on Facebook of nickel to
            quarter size hail near La Crosse, IN. Time
            estimated from radar.

&&

MJ
Local storm report, Jun 25, 3:01 PM EDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Northern Indiana
301 PM EDT Sun Jun 25 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0242 PM     Hail             Knox                    41.29N 86.62W
06/25/2023  M1.75 inch       Starke             IN   Broadcast Media

            Broadcast media report of golf ball size
            hail in Knox, IN. Time estimated from radar.

&&

MJ

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 4:03 AM EDTSpecial Weather StatementIWXLaPorte, Starke42 min
Jun 25, 4:30 AM EDTSmall Craft AdvisoryIWX16 hr
Jun 25, 4:46 AM EDTSpecial Weather StatementIWXPulaski, White29 min
Jun 25, 1:15 PM EDTSpecial Weather StatementIWXLaPorte, Starke45 min
Jun 25, 1:49 PM EDTSpecial Marine WarningIWX41 min
Jun 25, 2:05 PM EDTSevere Thunderstorm Warning Considerable damage threatIWXLaPorte, Marshall, Saint Joseph, Starke55 min
Jun 25, 2:23 PM EDTTornado WarningIWXMarshall, Starke23 min
Jun 25, 2:40 PM EDTSevere Thunderstorm Warning Destructive damage threatIWXMarshall, Starke39 min
Jun 25, 2:43 PM EDTSevere Thunderstorm WarningIWXCass, Fulton, Miami, White29 min
Jun 25, 2:55 PM EDTSpecial Weather StatementIWXSaint Joseph35 min
Jun 25, 2:59 PM EDTSevere Thunderstorm WarningIWXElkhart, Saint Joseph46 min
Jun 25, 3:02 PM EDTSevere Thunderstorm Warning Considerable damage threatIWXElkhart, Kosciusko, Marshall, Saint Joseph43 min
Jun 25, 3:09 PM EDTSevere Thunderstorm WarningIWXFulton, Kosciusko, Marshall66 min
Jun 25, 3:23 PM EDTSevere Thunderstorm Warning Destructive damage threatIWXElkhart, Kosciusko, LaGrange, Noble37 min
Jun 25, 3:49 PM EDTSevere Thunderstorm Warning Considerable damage threatIWXAllen, DeKalb, Kosciusko, LaGrange, Noble, Steuben and 1 more56 min
Jun 25, 3:52 PM EDTAreal Flood AdvisoryIWXKosciusko3 hr
Jun 25, 4:03 PM EDTTornado WarningIWXFulton, Kosciusko, Miami, Wabash27 min
Jun 25, 4:17 PM EDTSpecial Weather StatementIWXAllen28 min
Jun 25, 4:24 PM EDTSevere Thunderstorm Warning Considerable damage threatIWXDeKalb, Steuben51 min
Jun 25, 4:31 PM EDTSevere Thunderstorm WarningIWXAllen, Huntington, Whitley44 min
Jun 25, 5:09 PM EDTSevere Thunderstorm WarningIWXAllen, Whitley36 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.